# SDR DALA2017020901116

- Difficulty date: January 17, 2016
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 111,138 hours, 20,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND FUSELAGE SKIN CORROSION AT STA 1583 BETWEEN S-25R AND S-25L. REPAIRED PER ERA 543061-14.
